# SDR DALA2020013110753

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 64,285 hours, 24,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE RT AFT OF WING EMERGENCY EXIT LIGHT OUT.  R & R RT AFT EMERGENCY LIGHT IAW AMM 33-51. OPS CHECKED GOOD.
